# SDR MWEA010388

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99116084
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGH WING FUEL TANK, WING RIB CRACKED AT STATION 164 AT LOWER LEG INBOARD SIDE BETWEEN STRINGER 15 AND 16.  FABRICATED, LOCATED, DRILLED AND INSTALLED PARTS.
